RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 1999, Volume 1, Number 1, Pages 5–22 (Mi vmj327)  

On exceptional sets in $L_p$ potential theory

N. O. Belova


Full text: PDF file (380 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.5+517.956.224

Citation: N. O. Belova, “On exceptional sets in $L_p$ potential theory”, Vladikavkaz. Mat. Zh., 1:1 (1999), 5–22

Citation in format AMSBIB
\Bibitem{Bel99}
\by N.~O.~Belova
\paper On exceptional sets in $L_p$ potential theory
\jour Vladikavkaz. Mat. Zh.
\yr 1999
\vol 1
\issue 1
\pages 5--22
\mathnet{http://mi.mathnet.ru/vmj327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2047185}
\zmath{https://zbmath.org/?q=an:1049.31011}
\elib{http://elibrary.ru/item.asp?id=11644354}


Linking options:
  • http://mi.mathnet.ru/eng/vmj327
  • http://mi.mathnet.ru/eng/vmj/v1/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:105
    Full text:38
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019